# SDR UALA2011072603818

- Difficulty date: July 25, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INNER CHORD AT BS 1020-1040 RT.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  CUT THE P/N 144N5152-2 INBD CHORD AT BS 1011.  ACP NDT OF FASTENER HOLES COMMON TO THE REPAIR AND FABRICATED AND INSTALLED A SPLICE CHANNEL AND SPLICE STRAP REPAIR REF EA PD57-53-156.
